On direct decompositions of modules
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 52-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_8_a7,
author = {S. V. Rychkov},
title = {On direct decompositions of modules},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--56},
year = {1992},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_8_a7/}
}
S. V. Rychkov. On direct decompositions of modules. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1992), pp. 52-56. http://geodesic.mathdoc.fr/item/IVM_1992_8_a7/